# SDR SWAA2023070575258

- Difficulty date: June 30, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 63,813 hours, 38,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR (L2) EXTERIOR EMERGENCY LIGHT INOP<[01] DISCONNECTED WIRING FROM LIGHT ASSY ON AFT ENTRY DOOR EXTERIOR REF AMM 33-51-04.;[02] REPLACED L2 DOOR SLIDE EMERGENCY LIGHT SOCKET AND CONTACT PER AMM SIP. OPS CHECK GOOD AT THIS TIME.
